# SDR 96ZZZX2805

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2720 · Rudder Control System
- Part: Cable Assy
- Part number: 7227105571
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CHAFING FOUND ON 3 CONTROL CABLES IN RUDDER CIRCUIT 1, DUAL CONTROL RUN.  CABLES WERE REPLACED AND RIGGED IAW SAAB MM CHAPTER 27-21-25.  REF:  OPERATOR CONTROL NR PLG41896G3.
